# SDR QMLA2017101117106

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 16,340 hours, 77,341 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151521
- Part serial: 3627
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN THE INBOARD LEADING EDGE EROSION PROTECTIVE SHELL AT THE SPLICE JOINT, UNDER THE PU TAPE. THIS WAS FOUND DURING A SCHEDULED MAINTENANCE EVENT. THE AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING REPLACEMENT MAIN ROTOR BLADES.
